MathSciNet Relay Station
MathSciNet bibliographic data
MR1323743 (95m:20004) 20B25 (20G40)
Bierbrauer, Jürgen The uniformly $3$-homogeneous subsets of ${\rm PGL}(2,q)$. J. Algebraic Combin. 4 (1995), no. 2, 99–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement